# SDR DALA2023042103148

- Difficulty date: April 19, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3939, PASSENGER COMPARTMENT, FLOOR SUPPORT, HAS CORROSION AT WL 208, BS. 951 LBL 19. CORRECTIVE ACTION: REMOVED DAMAGED FLOOR SUPPORT FROM PASSENGER COMPARTMENT BS 951, LBL 19, WL 208 AND INSTALLED A NEW SUPPORT PER B737 S.R.M 51-40 -02-0G AND DWG# 147A5650. FOUND CORROSION AT STA 951 LBL 19 TO EXCEED 10% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-70-51-1A FIG 103 DET. C. (LP 2727530)
